# SDR SWAA2023080882934

- Difficulty date: July 27, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-24 MID CABIN FLOOR PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] FABRICATED NEW BOARD FROM SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4; BOEING DRW. 144A5810 AND BAC5085 STEP 8.4.2. CURED ADHESIVE IN OVEN B0-06 DUE 10-27-23 FLOOR STOCK (WN13845); INSERTS (A194295); ADHESIVE (A191086);[02] VERIFIED STEPS
